BibTeX record journals/tc/SahaWT93

download as .bib file

@article{DBLP:journals/tc/SahaWT93,
  author    = {Avijit Saha and
               Chuan{-}lin Wu and
               Dun{-}Sung Tang},
  title     = {Approximation, Dimension Reduction, and Nonconvex Optimization Using
               Linear Superpositions of Gaussians},
  journal   = {{IEEE} Trans. Computers},
  volume    = {42},
  number    = {10},
  pages     = {1222--1233},
  year      = {1993},
  url       = {https://doi.org/10.1109/12.257708},
  doi       = {10.1109/12.257708},
  timestamp = {Sat, 20 May 2017 00:24:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/SahaWT93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier